Skip to main content

Jared Bronski

Profile picture for Jared  Bronski

Contact Information

Department of Mathematics
244 Illini Hall, MC-382
1409 W. Green Street
Urbana, IL 61801


I am currently a Professor in the Department of Mathematics at the University of Illinois at Urbana-Champaign. My field is Applied Mathematics. I am particularly interested in the areas of  nonlinear wave propagation and stability of waves and coherent structures.


Ph.D., Applied and Computational Mathematics, Princeton University, 1994

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Bronski, J. C., Hur, V. M., & Lee Wester, S. (2023). Superharmonic instability for regularized long-wave models. Nonlinearity, 36(1), 133-170.

Bronski, J. C., & Ferguson, T. (2022). Motifs, coherent configurations and second order network generation. Physica D: Nonlinear Phenomena, 431, Article 133116.

Bronski, J. C., & Wang, L. (2021). Partially Phase-Locked Solutions to the Kuramoto Model. Journal of Statistical Physics, 183(3), Article 46.

Bronski, J. C., Carty, T. E., & Deville, L. (2021). Synchronisation conditions in the Kuramoto model and their relationship to seminorms. Nonlinearity, 34(8), 5399-5433.

Leisman, K. P., Bronski, J. C., Johnson, M. A., & Marangell, R. (2021). Stability of Traveling Wave Solutions of Nonlinear Dispersive Equations of NLS Type. Archive for Rational Mechanics and Analysis, 240(2), 927-969.

View all publications on Illinois Experts